# SDR UPS204759

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON FLOORBEAM STA 328 LBL 33 WL 208.  ALSO, HAS MECHANICAL DAMAGE LBL 54 WL 208.  REPAIRED FLOORBEAM PER 727 SRM 53-10-8 FIGURE 7 AND EO 727-53-1686.
